Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Fox, Geoffrey
and
Morales, Pedro
1974.
A General Tychonoff Theorem for Multifunction.
Canadian Mathematical Bulletin,
Vol. 17,
Issue. 4,
p.
519.
Fox, Geoffrey
and
Morales, Pedro
1975.
A multifunction generalization of Gale's Ascoli theorem.
Journal of the Australian Mathematical Society,
Vol. 20,
Issue. 2,
p.
165.
Borwein, J. M.
1979.
Point-to-Set Maps and Mathematical Programming.
Vol. 10,
Issue. ,
p.
42.
Morales, Pedro
1983.
Compactness of subsets of Tychonoff sets via exponential laws.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 34,
Issue. 3,
p.
368.
Borisovich, Yu. G.
Gel'man, B. D.
Myshkis, A. D.
and
Obukhovskii, V. V.
1984.
Multivalued mappings.
Journal of Soviet Mathematics,
Vol. 24,
Issue. 6,
p.
719.
Gupta, Ankit
and
Sarma, Ratna
2022.
Dual topologies for the space of multi-functions.
Filomat,
Vol. 36,
Issue. 20,
p.
6969.